# SDR FDEA201704071375

- Difficulty date: April 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 910-1040
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR  ON UPPER SURFACE BS 910 - 1040, RBL 45.  CORROSION REMOVED IAW SRM 53-00-51, FIGURE 101, REV 120 AND FOUND OUT OF LIMITS.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, REV 120, AND  DRAWING 111N5201.
